# SDR CALA9800713

- Difficulty date: April 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LOWER RT T-CHORD CORRODED AT FS 950.  THE CHORD WAS REMOVED.  A NEW CHORD WAS FABRICATED AND INSTALLED IAW SRM 51-10-4, PAGE 4, PARAGRAPH 4 AND SRM 51-30-2.
